# SDR AALA201606079010

- Difficulty date: June 2, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 37,266 hours, 27,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT SIDE BOX BEAM UPPER FLANGE, FIRST & THIRD FASTENER HOLES HAVE CRACK INDICATIONS AT FRAME 43 & -Y1622.  REPAIRED BOX BEAM IAW EO 5315Y066.
